# SDR F3LA2023102300191

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N721FR
- Make and model: Airbus A321-211
- Aircraft serial: 07884
- Aircraft time: 17,396 hours, 7,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146210
- Part serial: 156732
- Condition: Failed
- Location: Zone 200
- Part time: 17,389 hours, 7,499 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: AIRCRAFT WAS IN SCHEDULED MAINTENANCE AND WAS NOT OUT OF SERVICE DUE TO ISSUE: LP359934 ITEM 1, EPSU 14WL FAULTING.
CORRECTIVE ACTION: REMOVED AND REPLACED EPSU 14WL REF. AMM 33-51-38-000-001-A/400-001-A. OPS TEST OKAY. A/C OKAY TO CONTINUE./END/
